| Model Number |
INVISALIGN FULL |
| Medical Device Problem Code |
Appropriate Device Problem Term/Code Not Available (3191)
| Health Effect - Clinical Code |
Tooth Loss (4831)
| Date of Event |
03/01/2023
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
The current instructions for use (ifu) contains the following: "precautions - a tooth that has been previously traumatized or significantly restored may be aggravated.In rare instances, the useful life of the tooth may be reduced, the tooth may require additional dental treatment such as endodontic and/or additional restorative work, and/or the tooth may be lost"; and "the health of the bone and gums which support the teeth may be impaired or aggravated"; and "the length of the roots of the teeth may be shortened during orthodontic treatment, which may become a threat to the longevity of the teeth." the treating doctor shared that the potential root cause could have been that the tooth was already affected or possibly due to treatment movement.This event is being filed as an mdr as the patient reported tooth loss (serious injury) and the invisalign system aligners were being used.
Event or Problem Description
The patient reported pustule on the buccal of ll2, near the apex area, root canal was performed, and extraction of tooth ll2.The patient reported requiring visiting an endodontist specialist to alleviate the reported symptoms.The patient did not report taking or being prescribed any medication to alleviate the reported symptoms.The patient is still wearing the aligners and is currently asymptomatic.